# SDR UPS97823114

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57552717
- Condition: Corroded
- Location: Bs 350-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FINGER DOUBLER AT F/S 350 TO 450 LONGERON 31L HAS LIGHT TO HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21, 53-4-1, 51-1-20, AND 51-10-2.
